# SDR ASAA2022053138543

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 38,039 hours, 10,868 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC VTK RESET IN CRUISE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. NO FAULTS FOUND FMC'S RESET OPS CHEKC NORMAL.
